# SDR UALA2012030801514

- Difficulty date: March 8, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 61,188 hours, 22,602 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: B372BAM0511
- Part serial: 229
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER ENG START FLIGHT DECK SMELLED OF A STRONG ELECTRICAL BURNING SMELL.  FOUND ODOR AT SEC3 COMPUTER.  REMOVED & REPLACED SEC 3.  SEE SEQ#1886001.  ODOR NOW DISSIPATING.  OPERATION CHECKING GOOD PER TASK.
